# SDR CALA2024112701316

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 78,797 hours, 27,526 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R DISARMING BRACKET IS TIGHT INSPECTED DOOR SLIDE ARMING SYSTEM, NO FAULTS NOTED.  DISARM BRACKETS ALSO CK GOOD.
